# SDR 98UAL900516

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1856U
- Make and model: Doug DC-10-30
- Aircraft serial: 46975
- Engine: Ge CF650C2
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL PATH LIGHTING INOP ON ENTIRE RIGHT SIDE OF ZONE A CABIN.  FLEXIBLE EEL LAMP BENEATH AND JUST FORWARD OF VIDEO SYSTEM CABINET INOP.  FOUND FEEDER DAMAGED.  SPLICED IN NEW SECTION OF FEEDER AND SECURED WITH TAPE.  REPLACED ENTIRE EEL LAMP ASSEMBLY WITH ATTACHED FEEDER SEGMENT AND SECURED WITH TAPE.  ALL OP CHECKS GOOD.
